RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 1996, Volume 3, Number 1/2, Pages 142–145 (Mi jmag489)  

On a class of Pogorelov polynomials

O. I. Rudnitsky

Simferopol State University

Abstract: The conditions, under which the Pogorelov polynomials of arbitrary power $p$ are nontrivial invariants of finite unitary groups $G$, generated by reflections, are stated. In the case of $G=G(m,p,n)$, a new geometric interpretation of generators of odd powers of invariant algebra of this group is proposed.

Full text: PDF file (201 kB)
Full text: http:/.../abstract.php?uid=m03-0142r
Received: 09.06.1994

Citation: O. I. Rudnitsky, “On a class of Pogorelov polynomials”, Mat. Fiz. Anal. Geom., 3:1/2 (1996), 142–145

Citation in format AMSBIB
\Bibitem{Rud96}
\by O.~I.~Rudnitsky
\paper On a class of Pogorelov polynomials
\jour Mat. Fiz. Anal. Geom.
\yr 1996
\vol 3
\issue 1/2
\pages 142--145
\mathnet{http://mi.mathnet.ru/jmag489}


Linking options:
  • http://mi.mathnet.ru/eng/jmag489
  • http://mi.mathnet.ru/eng/jmag/v3/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020